Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 98, NWS Albany, NY

July 17, 2017Hamilton County, Herkimer County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 17, 2017, 6:33 AM EDT for Hamilton County, Herkimer County, New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2017, 6:33 AM EDT (10:33 UTC)
Expired
Jul 17, 2017, 7:30 AM EDT
In force
57 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hamilton County, NY, Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 75 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 10.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1882 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WUUS51 KALY 171033
SVRALY
NYC041-043-171130-
/O.NEW.KALY.SV.W.0098.170717T1033Z-170717T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
633 AM EDT MON JUL 17 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hamilton County in eastern New York...
  Northern Herkimer County in eastern New York...

* Until 730 AM EDT

* At 633 AM EDT, a severe thunderstorm was located over McKeever, or
  7 miles southwest of Old Forge, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees, and power lines. 

* This severe thunderstorm will be near, 
  Nicks Lake Campground around 640 AM EDT. 
  Old Forge around 645 AM EDT. 
  Alger Island Public Campground around 650 AM EDT. 
  Inlet, Eagle Bay, Limekiln Lake Campground and Big Moose around 
  655 AM EDT. 
  Brown Tract Pond Campground and Eighth Lake Campground around 705 
  AM EDT. 
  Raquette Lake around 710 AM EDT. 
  Golden Beach Campground around 715 AM EDT. 
  Forked Lake Public Campground and Blue Mountain Lake around 725 AM 
  EDT. 

Other locations impacted by this severe thunderstorm include
Hasbroucks, Russian Lake, Eagle Nest, Minnehaha, Thendara, Carter
Station, Quaker Beach, First Lake, Sagamore and Wolf Lake Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4402 7457 4380 7436 4351 7510 4379 7513
TIME...MOT...LOC 1033Z 236DEG 35KT 4363 7507 

HAIL...1.00IN
WIND...60MPH
 
$$

Wasula
2 follow-up statements
987 
WWUS51 KALY 171103
SVSALY

Severe Weather Statement
National Weather Service Albany NY
703 AM EDT MON JUL 17 2017

NYC041-043-171130-
/O.CON.KALY.SV.W.0098.000000T0000Z-170717T1130Z/
Hamilton NY-Herkimer NY-
703 AM EDT MON JUL 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR NORTHWESTERN HAMILTON AND NORTHERN HERKIMER COUNTIES...

At 703 AM EDT, a severe thunderstorm was located over Brown Tract
Pond Campground, or 13 miles northeast of Old Forge, moving northeast
at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees, and power lines. 

This severe storm will be near...
  Golden Beach Campground around 715 AM EDT. 
  Forked Lake Public Campground around 720 AM EDT. 
  Blue Mountain Lake around 725 AM EDT. 

Other locations impacted by this severe thunderstorm include
Hasbroucks, Russian Lake, Eagle Nest, Minnehaha, Thendara, Carter
Station, Quaker Beach, Sagamore, Woods and Mountain Lodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4402 7457 4380 7436 4360 7504 4379 7513
TIME...MOT...LOC 1103Z 236DEG 35KT 4380 7473 

HAIL...1.00IN
WIND...60MPH
 
$$

TAW
826 
WWUS51 KALY 171135
SVSALY

Severe Weather Statement
National Weather Service Albany NY
735 AM EDT MON JUL 17 2017

NYC041-043-171144-
/O.EXP.KALY.SV.W.0098.000000T0000Z-170717T1130Z/
Hamilton NY-Herkimer NY-
735 AM EDT MON JUL 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HAMILTON AND
NORTHERN HERKIMER COUNTIES HAS EXPIRED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been allowed to expire.

LAT...LON 4402 7457 4380 7436 4360 7504 4379 7513
TIME...MOT...LOC 1134Z 236DEG 35KT 4397 7438 

$$

TAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 4:07 AM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 17, 4:07 AM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Albany NY
407 AM EDT Mon Jul 17 2017

.SYNOPSIS...
A slow moving upper level trough and weak frontal boundary will
bring showers and thunderstorms with potential gusty winds, hail
and locally heavy rainfall to the region today and Tuesday. High
pressure builds into the area on Wednesday. However, the threat
for heavy rainfall and thunderstorms returns on Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Isolated showers and thunderstorms will continue to affect
portions of the Adirondacks, Mohawk Valley, Schoharie Valley,
and possible the Lake George-Saratoga regions this morning. This
is in response to a weak disturbance lifting through northern
New York at this time. The remainder of the forecast area should
remain dry with temperatures in the 60s. Some patchy fog
remains possible as well, with partly cloudy skies and light
winds in place.

Today looks quite active as the entire forecast area is now in
a slight risk for severe weather, with most of the area in a
slight risk for excessive rainfall. A upper level trof will
slowly build east and through our region today into Tuesday. A
zone of enhanced instability with CAPES potentially exceeding 2K
J/kg is expected to cross through our region this afternoon.
Relatively cool 500 mb temperatures (-10 to -15 C)will
overspread much of the region during the afternoon which should
aid destabilization, as well as increase mid-level lapse rates.
Not only will the low level thermal and moisture profiles
support surface based instability but midlevel lapse rates
approach 7C/km over quite a bit of our region as well.

Low level flow and fairly unidirectional, deep shear are both
weak. The primary forcing mechanism for convection looks to be
the upper level energy/trof as there isn't a discernible
surface boundary. However, terrain and any lake breeze
boundaries could serve as a focus for convection. Any convection
that forms will certainly have the instability to work with to
potentially become severe and with the weak steering flow, some
potential for training cells and localized flash flooding. Given
current FFG values (2-3" in 3-hours) decided to forgo a flash
flood watch at this time. This will have to be monitored
throughout the morning as the convective environment develops.
Mesoscale models are in somewhat of a consensus that the
strongest convection reaches as far east as the Capital District
and Lake George region before weakening as it approaches
southern VT, the Berkshires, Mid Hudson Valley and NW CT. Highs
Monday in the 80s but upper 70s higher terrain.

Lingering convection this evening will decrease in coverage
through the night. Lingering low level moisture will support
intervals of clouds along with some patchy fog. The zone of
steep midlevel lapse rates is expected to exit east of our
region through tonight as well.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
The weak low level boundary or surface trough that supports
development of new convection Tuesday, should support less
widespread convection and not as strong. The diffuse convergence
zone will be a little farther south and east where old
convective outflows will exist. So, the better chances for
storms Tuesday will be near, south and east of the Capital
District, through the Mid Hudson Valley, Berkshires and NW CT.
Storms could still be strong with CAPEs at or above 1000 J/kg
but without the steep midlevel lapse rates and unknown extent of
clouds and convective debris to potentially limit heating
Tuesday, not as confident for widespread severe weather or flash
flood potential. Highs Tuesday in the 80s but upper 70s
northern areas.

Upper energy and deeper moisture exit Tuesday night and
Wednesday as surface high pressure builds into the region.
Still, some isolated to scattered showers and storms possible
south and east of Albany on Wednesday where the weak low level
boundary washes out. Highs Wednesday in the mid to upper 80s but
around 80 higher terrain.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
The extended opens with a cold front and short-wave trough in
west to northwest mid and upper level flow approaching the
region. The cold front will focus some scattered showers and
thunderstorms. The instability does not look overly abundant on
the the latest GFS with low to moderate amounts of SBCAPE in the
500-1000 J/kg range. PWATS increase to 1.25-1.75" from the
Mohawk Valley/Capital Region and southern VT south and east.
Some locally heavy rainfall will be possible with any
thunderstorms once again. It will be warm and humid ahead of the
front with sfc dewpts generally in the 60s. Highs will be in
the mid 80s to close to 90F in the valley locations with 70s to
lower 80s over the hills and mountains.

Thu night into Fri...The cold front moves south of the region
with a secondary cold front and the upper trough axis moving
through according to the latest GFS/ECMWF/Canadian GGEM in the
evening with perhaps a few showers over the higher terrain
lingering into Friday morning. High pressure builds in from
south-central Ontario. Decent cold advection occurs in the wake
of the secondary cold front with H850 temps falling to +10C to
+14C from northwest to southeast across the region. After lows
in the upper 50s to mid 60s, highs will be near normal with
lower to mid 80s in the valley locales, and upper 60s to upper
70s over the mtns.

Fri night into Saturday...High pressure ridges in from the
southeastern Canada with fair and dry weather expected. The mid
level flow becomes zonal with the next wave setting up to
approach from the upper Midwest and Great Lakes Region to close
the weekend. Humidity levels will be comfortable to open the
weekend with sfc dewpts in the upper 40s to upper 50s. Lows Fri
night will be in the 50s to around 60F with highs seasonable for
late July with 70s to lower 80s.

Sat night into Sunday...Warm advection increases ahead of the
warm front to the sfc cyclone approaching from the central and
eastern Great Lakes Region. Showers begin to move in late
Saturday night/Sunday morning. Some elevated instability coupled
with decent moisture advection will keep the threat of showers
with a chance of thunderstorms into the afternoon. Temps will
continue to be near normal.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
An upper level low will impact eastern NY and western New
England today into tonight with showers and thunderstorms. The
coverage of showers and thunderstorms will increase ahead of a
short-wave trough associated with the upper low in the afternoon
into the early evening hours.

VFR conditions this morning will lower to MVFR levels at KPOU
and KPSF with some patchy radiational mist forming between
06Z-10Z before clouds increase ahead of the upper low. KGFL will
have some lapses to IFR mist and a TEMPO group was used to
address it prior to 10Z. PROB30 groups were used to bring in the
scattered thunderstorms in the afternoon 16Z-20Z at KGFL, 18Z-
21Z at KALB, 19Z-23Z at KPSF, and 20Z-00Z at KPOU with MVFR cigs
and vsbys. Some locally heavy downpours and small hail will be
possible. The threat for thunderstorms may continue into the
late afternoon and VCTS groups were used at KGFL/KALB.

The scattered thunderstorms may linger south and east of KALB
into this evening, but have have kept as a VCSH groups for now,
as the instability will be diminishing with the loss of the
diurnal heating. MVFR patchy fog and possibly stratus may form
tonight in the humid air mass. Have placed MVFR conditions at
KGFL/KPSF after 00Z/TUE for now.

The winds will be light to calm this morning, and then be from
the south at 4-7 kt late this morning into the afternoon before
becoming light and variable at 4 kt or less tonight.

Stronger winds will be possible with thunderstorms and may vary
in direction.

Outlook...

Monday Night: Moderate Operational Impact. Scattered SHRA...TSRA.
Tuesday: Moderate Operational Impact. Scattered SHRA...TSRA.
Tuesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
A few thunderstorms will impact locations from the Capital
Region north and west this morning, as a weak disturbance moves
through. The threat for showers and some thunderstorms with
potential gusty winds, hail and locally heavy rainfall increases
this afternoon and Tuesday due to an upper level low and a weak
frontal boundary impacting the region.

An increase in humidity with showers and thunderstorms are likely
today, with minimum RH values expected to be 60 to 75 percent.
Continued heat and humidity with chances for showers and
thunderstorms are expected Tuesday with minimum RH values again
60 to 75 percent. RH values will be 80 to 100 percent both Monday
and Tuesday nights.

The winds will shift to the south today at 5 to 15 mph and
continue through Tuesday.

A widespread wetting rainfall is likely today into Tuesday.

&&

.HYDROLOGY...
Widespread hydrological problems are not expected on the main
stem rivers the next several days, but localized poor drainage
and urban flooding and even isolated flash flooding will be
possible today into Tuesday.

Today into Tuesday will feature several chances for showers and
thunderstorms ahead of a cold front and an upper level low.
Some locally heavy rainfall is possible today into Tuesday in
the more humid air mass. Some of the thunderstorms may move
slowly or train over the same areas with intense rainfall rates
especially this afternoon into Tuesday. Ponding of water on
roadways and poor drainage flooding of low lying areas will be
possible. Despite high 3-hr zonal flash flood guidance values of
2.1 to about 3 inches over the HSA, there is a threat of
isolated flash flooding. The latest MMEFS guidance has no main
stem river flooding forecasted in the ALY HSA.

Dry weather may briefly return for the mid-week. Another bout
of wet weather with additional showers and thunderstorms is
possible Thursday into Friday.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...NAS
NEAR TERM...NAS/JVM
SHORT TERM...NAS/JVM
LONG TERM...Wasula
AVIATION...Wasula
FIRE WEATHER...NAS/JVM
HYDROLOGY...NAS/JVM
Hazardous weather outlook, Jul 17, 4:15 AM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
415 AM EDT Mon Jul 17 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-180815-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
415 AM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and Tonight.

There is a chance of thunderstorms today into tonight. There is a
Slight Risk some of the thunderstorms could become severe with
damaging winds and large hail one inch in diameter or greater, as the
main threats.

Locally heavy rainfall may also accompany the thunderstorms, which
could produce ponding of water on roadways and poor drainage
flooding of low lying and urban areas. Isolated flash flooding is
also possible, if thunderstorms repeatedly move over the same areas
this afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is also a chance of thunderstorms Tuesday, Thursday, and again
on Sunday mainly in the afternoon into the early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible later today.

In the hours before

Special weather statement, Jul 17, 5:56 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Albany NY
556 AM EDT MON JUL 17 2017

NYZ032-033-171045-
Northern Herkimer-Hamilton-
556 AM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...

At 556 AM EDT, a strong thunderstorm was located near Forestport, or
near Boonville, moving northeast at 40 mph.

Winds of around 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  McKeever around 610 AM EDT.
  Old Forge and Nicks Lake Campground around 620 AM EDT.
  Limekiln Lake Campground and Alger Island Public Campground around
  630 AM EDT.
  Inlet and Eagle Bay around 635 AM EDT.
  Eighth Lake Campground around 640 AM EDT.
  Raquette Lake, Brown Tract Pond Campground and Golden Beach
  Campground around 645 AM EDT.

Other locations impacted by this storm include Hasbroucks, Russian
Lake, Atwell, Minnehaha, Thendara, Carter Station, Quaker Beach,
First Lake, Sagamore and Wolf Lake Landing.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4393 7468 4370 7448 4344 7509 4371 7512
TIME...MOT...LOC 0956Z 236DEG 35KT 4353 7521

Wasula
Special weather statement, Jul 17, 6:32 AM EDT, 1 minute before
Special Weather Statement
National Weather Service Albany NY
632 AM EDT MON JUL 17 2017

NYZ032-033-171115-
Northern Herkimer-Hamilton-
632 AM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND
NORTHERN HERKIMER COUNTIES...

At 632 AM EDT, a strong thunderstorm was located over McKeever, or 8
miles southwest of Old Forge, moving northeast at 40 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

This storm will be near...
  Nicks Lake Campground around 640 AM EDT.
  Old Forge around 645 AM EDT.
  Alger Island Public Campground around 650 AM EDT.
  Inlet, Eagle Bay, Limekiln Lake Campground and Big Moose around
  655 AM EDT.
  Brown Tract Pond Campground and Eighth Lake Campground around 705
  AM EDT.
  Raquette Lake around 710 AM EDT.
  Golden Beach Campground and Forked Lake Public Campground around
  715 AM EDT.

Other locations impacted by this storm include Hasbroucks, Russian
Lake, Eagle Nest, Minnehaha, Thendara, Carter Station, Quaker Beach,
First Lake, Sagamore and Wolf Lake Landing.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4402 7457 4380 7436 4350 7509 4372 7512
TIME...MOT...LOC 1032Z 236DEG 35KT 4362 7508

Wasula

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 5:56 AM EDTSpecial Weather StatementALYHerkimer49 min
Jul 17, 6:32 AM EDTSpecial Weather StatementALYHamilton43 min
Jul 17, 7:37 AM EDTSpecial Weather StatementALYHamilton38 min
Jul 17, 9:52 AM EDTSpecial Weather StatementALYLewis38 min
Jul 17, 11:21 AM EDTSpecial Weather StatementALYHerkimer39 min
Jul 17, 11:59 AM EDTAreal Flood AdvisoryALYHerkimer3 hr
Jul 17, 12:04 PM EDTSpecial Weather StatementALYHerkimer56 min
Jul 17, 12:29 PM EDTSevere Thunderstorm WarningALYHamilton61 min
Jul 17, 12:42 PM EDTSevere Thunderstorm WarningALYHerkimer63 min
Jul 17, 1:25 PM EDTSpecial Weather StatementALYOneida35 min
Jul 17, 1:30 PM EDTAreal Flood AdvisoryALYHerkimer3 hr
Jul 17, 1:31 PM EDTSevere Thunderstorm WarningALYHamilton, Warren59 min
Jul 17, 1:54 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer66 min
Jul 17, 2:28 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton62 min
Jul 17, 2:41 PM EDTSpecial Weather StatementALYWarren64 min
Jul 17, 2:56 PM EDTAreal Flood AdvisoryALYFulton, Hamilton3 hr
Jul 17, 3:14 PM EDTSpecial Weather StatementALYSaratoga61 min
Jul 17, 3:42 PM EDTAreal Flood AdvisoryALYHerkimer3 hr
Jul 17, 3:44 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren61 min
Jul 17, 3:47 PM EDTAreal Flood WarningALYFulton3 hr
Jul 17, 3:53 PM EDTSevere Thunderstorm WarningALYHerkimer25 min
Jul 17, 4:04 PM EDTSpecial Weather StatementALYSaratoga56 min
Jul 17, 4:30 PM EDTAreal Flood AdvisoryALYSaratoga, Schenectady2 hr
Jul 17, 4:30 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady45 min
Jul 17, 4:47 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington58 min
Jul 17, 5:46 PM EDTSpecial Weather StatementALYSaratoga, Schenectady44 min
Jul 17, 5:50 PM EDTFlash Flood WarningALYSaratoga, Schenectady5 hr
Jul 17, 6:31 PM EDTSpecial Weather StatementALYSchoharie59 min
Jul 17, 6:52 PM EDTSpecial Weather StatementALYRensselaer38 min
Jul 17, 7:26 PM EDTSpecial Weather StatementALYAlbany, Schenectady49 min
Jul 17, 7:59 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.